Uniflu Plus Tablet strip of 10 tablets
Item requires a valid prescription
Manufactured By Oyster Labs Ltd
Composition Paracetamol/Acetaminophen 325mg,Phenylpropanolamin
Includes all taxes
Click here to view Alternate brands
Uniflu Plus Tablet Uses:
Uniflu Plus Tablet composition:
Interactions / Warnings:
- Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
- Starts working within one hour. Wait for at least 4 hours before taking the next dose.
- Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
- Discontinue Paracetamol/Acetaminophen and inform your doctor immediately if rash occurs.
- For children, measure the doses of liquid Paracetamol/Acetaminophen using the measuring cup instead of a teaspoon to avoid under or over-dosage.
- Avoid excess alcohol intake (>3 glasses/day) when taking Paracetamol/Acetaminophen as it may cause liver damage.
Uniflu Plus Tablet Side Effects:
How to use Uniflu Plus Tablet :
Take it with food if stomach upset occurs.
Avoid Uniflu Plus Tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.
How Uniflu Plus Tablet works:
Paracetamol/Acetaminophen takes around 30-45 min to start working and show its effects.
Q. What if my child vomits after taking Paracetamol/Acetaminophen?
If your child vomits in less than 30 minutes after having a dose of Paracetamol/Acetaminophen tablets or syrup, give him/her the same dose again. If your child vomits more than 30 minutes after a dose of tablets or syrup, you do not need to give him/her another dose, until the next normal dose.
Q. When will my child feel better after taking Paracetamol/Acetaminophen?
Usually your child will feel better after about half an hour of taking Paracetamol/Acetaminophen.
Q. How often can I give Paracetamol/Acetaminophen to my child?
You should only give four doses of Paracetamol/Acetaminophen in 24 hours. There should be a gap of at least 4 hours between two doses. Do not give Paracetamol/Acetaminophen for more than 3 days to your child without first talking to your doctor.
Q. Can I give Paracetamol/Acetaminophen syrup to my child for cold?
Paracetamol/Acetaminophen along with relieving fever also helps in controlling problems associated with cold such as headache and earache associated with cold. However, it does help relieve stuffy nose and cough for which doctorâ€™s advice is required.
Q. Does Paracetamol/Acetaminophen make babies sleepy?
No, Paracetamol/Acetaminophen does not make babies sleepy, contrary to the common belief.
Q. Is Paracetamol/Acetaminophen safe for children?
If used as directed by the physician, Paracetamol/Acetaminophen is safe for children.
Q. Is Paracetamol/Acetaminophen an antibiotic?
No, Paracetamol/Acetaminophen is not an antibiotic. It works as a painkiller and as a medicine which brings down high fever.
Q. Can I give my child Paracetamol/Acetaminophen and ibuprofen together?
Ibuprofen and Paracetamol/Acetaminophen are safe painkillers which can be given to children, though both should not be used together. Instead, if you have given your child Paracetamol/Acetaminophen and still he/she is feverish or in pain you could try ibuprofen instead, when the next dose is due.
Q. What are the serious side effects of taking excess Paracetamol/Acetaminophen?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Paracetamol/Acetaminophen. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Disclaimer : The content on KauveryMeds.com is only for informational purposes. Always consult a professional medical practitioner regarding any health or medical conditions and their respective diagnosis or treatment. Follow your doctor's advice and do not disregard it because of something you have seen or read on this website. Buy medicines with a proper prescription given by your doctor. We don't process requests for Schedule X and other habit-forming drugs as per the Drugs and Cosmetics Act, 1940 and Drugs and Cosmetics Rules, 1945
Rs 9.84MRP 12.00